The capacity of parabolic julia sets

M. Denker, M. Urbański

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)73-86
Number of pages14
JournalMathematische Zeitschrift
Volume211
Issue number1
DOIs
StatePublished - Dec 1 1992

Fingerprint

Julia set

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Denker, M. ; Urbański, M. / The capacity of parabolic julia sets. In: Mathematische Zeitschrift. 1992 ; Vol. 211, No. 1. pp. 73-86.
@article{5d856a88101f4a8fb7c6d7ded9fb732c,
title = "The capacity of parabolic julia sets",
author = "M. Denker and M. Urbański",
year = "1992",
month = "12",
day = "1",
doi = "10.1007/BF02571418",
language = "English (US)",
volume = "211",
pages = "73--86",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

Denker, M & Urbański, M 1992, 'The capacity of parabolic julia sets', Mathematische Zeitschrift, vol. 211, no. 1, pp. 73-86. https://doi.org/10.1007/BF02571418

The capacity of parabolic julia sets. / Denker, M.; Urbański, M.

In: Mathematische Zeitschrift, Vol. 211, No. 1, 01.12.1992, p. 73-86.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The capacity of parabolic julia sets

AU - Denker, M.

AU - Urbański, M.

PY - 1992/12/1

Y1 - 1992/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249161295&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249161295&partnerID=8YFLogxK

U2 - 10.1007/BF02571418

DO - 10.1007/BF02571418

M3 - Article

AN - SCOPUS:51249161295

VL - 211

SP - 73

EP - 86

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -